Equivariant sheaves on toric varieties
Compositio Mathematica, Volume 96 (1995) no. 1, p. 63-83
@article{CM_1995__96_1_63_0,
     author = {Lunts, Valery},
     title = {Equivariant sheaves on toric varieties},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {96},
     number = {1},
     year = {1995},
     pages = {63-83},
     zbl = {0865.18007},
     mrnumber = {1323725},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__96_1_63_0}
}
Lunts, Valery. Equivariant sheaves on toric varieties. Compositio Mathematica, Volume 96 (1995) no. 1, pp. 63-83. http://www.numdam.org/item/CM_1995__96_1_63_0/

[ABV] J. Adams, D. Barbasch, D. Vogan: The Langlands classification and irreducible characters of real reductive groups, Birkhauser, 1992. | MR 1162533 | Zbl 0756.22004

[BL] J. Bernstein, V. Lunts: Equivariant sheaves and functors, LNM 1578, 1994. | MR 1299527 | Zbl 0808.14038

[D] P. Deligne, Cohomologie a supports propres (SGA4), LNM 305. | Zbl 0255.14011

[GM] S.I. Gelfand, Yu.I. Manin: Methods of homological algebra, Volume 1, Nauka, Moscow 1988 (in Russian). | MR 1056484 | Zbl 0668.18001

[Go] R. Godement: Topologie algebrique et theorie des faisceaux, Hermann, Paris, 1958. | MR 102797 | Zbl 0080.16201

[KKMS-D] G. Kempf, F. Knudsen, D. Mumford, B. Saint-Donat: Toroidal embeddings I, LNM 339. | Zbl 0271.14017

[S] W. Soergel: Langlands' philosophy and Koszul duality, preprint 1992. | MR 1858045

[Sp] N. Spaltenstein: Resolutions of unbounded complexes, Compositio Mathematica (65) 121-154 (1988). | Numdam | MR 932640 | Zbl 0636.18006

[Ve] J.-L. Verdier:Categories Derivees, LNM 569. | Zbl 0407.18008